# SDR USAA2009042891016

- Difficulty date: April 20, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 62,916 hours, 28,121 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: D53480020437
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q7 - MAJOR REPAIR - CRACK ON FLOOR COVER TRAY BETWEEN FR68 TO FR69, Y1732.  REPAIRED FLOOR COVER TRAY BETWEEN FR68 TO FR69, Y1732 IAW A320 SRM 51-72-11.
